# SDR IPXA10561059

- Difficulty date: July 2, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND BS 1280 FRAME GOUGED AT STR 26 R.  REPAIRED BS 1280 FRAME GOUGED AT STR 26R IAW EO- 10-3391.
